Requip and Parkinson's disease | MyParkinsonsTeam

Connect with others who understand.

sign up Log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Requip" in Q&A. To see all results and access other features, sign up for free.

Anyone Take Amantadine Or Requip And Is Working For Them?
A MyParkinsonsTeam Member asked a question 💭
Ropinerole
A MyParkinsonsTeam Member asked a question 💭

When I began having unusual movements (dyskinesua) on carb/levidopa, my doc put me on ropinerole (Requip) instead, but I don't seem to feel any better on it. But i'm on only on 1 mg three times per day. Is anybody else on this drug? Does it work for you?

A MyParkinsonsTeam Member

I love it on 4 mg 3 times a day

I Want To Know If Anyone Has A Problem With COMPULSIVE BEHAVIOR??? I Do With Gambling .
A MyParkinsonsTeam Member asked a question 💭

I take Duopa (levodopa /carbrdopa). And Requip

A MyParkinsonsTeam Member

My doctor warned me that one of my medications could cause compulsive behaviors and to call him right away if it did so he could change that one drug. Thankfully, that is one side-effect I haven’t… read more

Has Any One Be Diagnosed With PSP Also Has Anyone Tried Requp For More Than 3 Moths
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

PSP is sometimes referred to as a Parkinson’s Plus disease.It shares many symptoms with PD but is generally more aggressive and progresses faster.My husband was diagnosed with PD 9 years before his… read more

Is There Any Truth In This Myth?
A MyParkinsonsTeam Member asked a question 💭

In the latest LJ Ross thriller (The Hermitage) on page 240 one of the villains is in the later stages of Parkinsons and is reported and saying the following:

"When you are diagnosed, you're given a choice. Either take the drugs, that'll make the trembling stop alongside the other physical symptoms but be prepared for a mental decline. Or vica versa. Put up with the physical symptoms but keep your mind in tact for longer. I chose to preserve my mind, such as it is."

This was (shocking) news to… read more

A MyParkinsonsTeam Member

dont think true

Do You Have DIP?
A MyParkinsonsTeam Member asked a question 💭

My neurologist says I have DIP. Does anybody else out there have the same diagnosis? I would like to hook up with fellow DIPper to compare medications that might be suspect. My doctor suspects Vraylar, Lithium, and Clonazepam the latter of which I'm weaning off now.
Alison4

A MyParkinsonsTeam Member

Kenneth Bruce you may not intend to sound cold an uncaring. But let me tell you. I was diagnosed with DIP and it was traumatic. It’s not just a snap of the fingers to change teams. Insurance, how do… read more

Requip
A MyParkinsonsTeam Member asked a question 💭

Just started taking Requip. Feel nauseous and stomach hurts. Anyone experience this with Requip?

A MyParkinsonsTeam Member

oh my gosh I thank you but right now I would try anything to help him this is running out of him badly

Requip
A MyParkinsonsTeam Member asked a question 💭

does anybody know if it is safe to stop taking requip? i am in between switching doctors and will run out ..... i recenly fell and have balance issues and after reading up on it i am considering weaning off till i see new doctor on 1-11-16 feedback please iu know how to wean off but not sure if its a good idea or not

A MyParkinsonsTeam Member

What do people think about vitamin B12 for someone with PD?

Requip
A MyParkinsonsTeam Member asked a question 💭

Can requip cause hair loss in women, like reported

A MyParkinsonsTeam Member

Any info on Miraplex for dyskinesia?

What Is Your Experience With Pramipexole? Helpful? Not? It Has Been Prescribed For Husband In Evening. (To Help With Tremors/dreams. Thanks
A MyParkinsonsTeam Member asked a question 💭

He is 71-diagnosed Jan. 2020.

A MyParkinsonsTeam Member

Thank you for your response. All the best.